# SDR ASOA2015111814076

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 17,632 hours, 12,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE DAMAGED.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.
